# SDR CALA2023071002200

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 75,282 hours, 32,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT FR66 AND FR68 PER HAECO LCQ N/R 9294633/24633 GEN BY V061603
